# SDR SCNA20140527075

- Difficulty date: May 16, 2014
- Submitted: May 27, 2014
- Operation: Air carrier
- Aircraft: N713SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30635
- Aircraft time: 43,717 hours, 32,580 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 943
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY TIE DOWN TRACK AT LBL 3.0, CORRODED AROUND NUTPLATES AT THE AFT TIE-DOWN JUST FWD OF BS 943.  BLENDED CORROSION ON TIE DOWN TRACK AND FOUND TO BE OUT OF LIMITS.  R & R TRACK ASSY.
